T42
T42: Poisoning by, adverse effect of and underdosing of antiepileptic, sedative- hypnotic and antiparkinsonism drugs
Non-billable headerICD-10-CM
T42 is a non-billable header ICD-10-CM code for poisoning by, adverse effect of and underdosing of antiepileptic, sedative- hypnotic and antiparkinsonism drugs. It cannot be billed on its own: choose one of the more specific child codes below. This code also requires a 7th character before it is complete.
This code requires a 7th character
The appropriate 7th character is to be added to each code from category T42
- A
- initial encounter
- D
- subsequent encounter
- S
- sequela
Other codes that can never be billed with T42
Their own Excludes1 notes name this code, so the conflict is not listed above.
Risk adjustment
No CMS-HCC V28 category: this code does not change a RAF score.
Code history
Unchanged in every release from FY2024 to FY2027.
Code to one of these instead T42
9 child codes. Green means billable.
- T42.0Poisoning by, adverse effect of and underdosing of hydantoin derivatives
- T42.1Poisoning by, adverse effect of and underdosing of iminostilbenes
- T42.2Poisoning by, adverse effect of and underdosing of succinimides and oxazolidinediones
- T42.3Poisoning by, adverse effect of and underdosing of barbiturates
- T42.4Poisoning by, adverse effect of and underdosing of benzodiazepines
- T42.5Poisoning by, adverse effect of and underdosing of mixed antiepileptics
- T42.6Poisoning by, adverse effect of and underdosing of other antiepileptic and sedative-hypnotic drugs
- T42.7Poisoning by, adverse effect of and underdosing of unspecified antiepileptic and sedative-hypnotic drugs
- T42.8Poisoning by, adverse effect of and underdosing of antiparkinsonism drugs and other central muscle-tone depressants